I started to cough in the end of June. When I was still sick three weeks later I got a prescription for Keflex. 10 days later I was even sicker, now coughing up a thick oatmeal like yellow and green substance, I can't really call it mucus because it was so thick. I went to the Dr. and he ordered a chest xray, which came out negative for pneumonia, and he gave me Avelox to take for 10 days. I went back to him feeling only a LITTLE bit better, and still coughing (choking) up thick yellowy white stuff. He gave me a z pack AND a 10 day prescription for Augmentin to take. I still feel like I can't get enough air, and I am so tired after doing to littlest things. I sleep 12 hours a night, and nap throughout the day. He offered to put me out of work when I was sent for the xray, but I am off for the summer anyways. I just don't understand why I am still so sick. Any suggestions? My mother is yelling at me to go to a specialist, and not just my primary care doctor. I have also been taking a prescription Cheratussin, albuterol inhaler, and my doctor said to take mucinex to help thin the stuff in my lungs. What does anyone suggest?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.